MathSciNet Relay Station
MathSciNet bibliographic data
MR796065 33A65 (81C40)
Atakishiyev, N. M.; Suslov, S. K. The Hahn and Meixner polynomials of an imaginary argument and some of their applications. J. Phys. A 18 (1985), no. 10, 1583–1596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement